Previous |  Up |  Next


Title: Přirozená čísla ve čtvercové síti (Czech)
Author: Calda, Emil
Language: Czech
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 87
Issue: 4
Year: 2012
Pages: 30-32
Summary lang: English
Category: math
Summary: The article deals with a sum of $n$ natural numbers which are selected by a given rule from square grid with numbers $1, 2, 3,\ldots n^2$. The formula for this sum is derived. (English)
Date available: 2017-05-05T06:22:35Z
Last updated: 2017-05-05
Stable URL:


Files Size Format View
Rozhledy_087-2012-4_6.pdf 237.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo